# SDR CALA2023111503376

- Difficulty date: November 8, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5337095021000
- Condition: Cracked
- Location: L/H Fr35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR35 STR30 HOLE #2 CRACKED IN AFT SKIN LAYER AT THE 5 O''CLOC K POSITION A3NB-53-3-6315 PER HAECO LCQ NON ROUTINE 9296122/4012 2 GENERATED BY V061632 INTERIM REPAIR WAS COMPLETED IAW ECRA 5330-07105 PART 1. INSPECTION REQUIREMENTS OF ECRA 5330-07105 PART 2A AND 2B HAVE BEEN CAPTURED ON LP 6278645 AND 6286713 RESPECTIVELY.
